# SDR AMWA35

- Difficulty date: September 7, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 18,362 hours, 25,631 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000061
- Part serial: UE163
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB AT CSS 39.289 AT STRG P/N 101-640000-47 STRG P/N 101-640000-42 ON RH SIDE AND STRG P/N 101-640000-39 STRG P/N 101-640000-37 (4EA CRACKS ON THIS RIB)
